Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2) > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as
Share

 

CASE REPORT   

Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

DOI: 10.23736/S0392-0488.17.04942-2

Copyright © 2014 EDIZIONI MINERVA MEDICA

language: English

Late onset warfarin-induced skin necrosis

Chongmei XIN, Dongyan HU, Ming LI

Department of Dermatology, Zhongshan Hospital, Fudan University, Shanghai, China


PDF


The incidence of warfarin-induced skin necrosis (WISN) is rare. The majority of WISN cases usually appear between 3 and 6 days after the initiation of warfarin therapy. Here we report a late-onset case of WISN that occurred in a 52-year-old man 4 years after the initiation of therapy. The skin lesions in the patient were associated with acquired deficiency of protein C and protein S and abnormal liver function.


KEY WORDS: Late onset disorders - Necrosis - Skin - Warfarin - Protein C deficiency - Protein S deficiency

top of page